Alert archive / Texas / Flash Flood Watches in 2015

Flash Flood Watch 5, NWS Austin/San Antonio, TX

May 5, 201512 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at May 5, 2015, 10:17 PM CDT for 12 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 5, 2015, 10:17 PM CDT (03:17 UTC)
Expired
May 6, 2015, 4:57 AM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bastrop County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Lavaca County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1187 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WGUS64 KEWX 060317
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 PM CDT TUE MAY 5 2015

...NUMEROUS TRAINING SHOWERS AND THUNDERSTORMS NOW EXPECTED TO
EXTEND A FLASH FLOOD THREAT OVER EASTERN PARTS OF SOUTH CENTRAL
TEXAS THROUGH LATE TONIGHT...

.A PATTERN FAVORABLE FOR TRAINING SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH LATE TONIGHT ACROSS AREAS MAINLY EAST OF A MARBLE
FALLS TO SEGUIN TO CUERO LINE. UP TO 4 INCHES OF RAIN HAS ALREADY
FALLEN IN THE AUSTIN METRO AREA...AND ADDITIONAL HEAVY RAINFALL
AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE BEFORE THE UNSTABLE
PATTERN WEAKENS TOWARD DAYBREAK WEDNESDAY.

TXZ173-191>194-206>209-223>225-061200-
/O.NEW.KEWX.FF.A.0005.150506T0317Z-150506T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE-CALDWELL-
FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...NEW BRAUNFELS...SEGUIN...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETTSVILLE
1017 PM CDT TUE MAY 5 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... 
  INCLUDING THE FOLLOWING AREAS...BASTROP...CALDWELL...COMAL... 
  DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA... 
  LEE...TRAVIS AND WILLIAMSON. 

* UNTIL 7 AM CDT WEDNESDAY

* HEAVY RAINFALL AMOUNTS OF 2 TO 4 INCHES EXPECTED OVERNIGHT.

* SATURATED SOILS...ESPECIALLY OVER THE AUSTIN METRO AREA WILL
  RESULT IN RAPID RUNOFF AND FLASH FLOODING. SMALL STREAMS AND
  SOME RIVERS WILL LIKELY EXPERIENCE RAPID RISES WITH A FEW
  POSSIBLY REACHING MINOR TO MODERATE FLOOD STAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
1 follow-up statement
973 
WGUS64 KEWX 060957 AAA
FFAEWX

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 AM CDT WED MAY 6 2015

...THE FLASH FLOOD WATCH HAS BEEN CANCELLED...

.LOCALIZED HEAVY RAIN OCCURRED ACROSS TRAVIS...WILLIAMSON AND LEE
COUNTIES EARLIER THIS EVENING AND OVERNIGHT. THE HEAVY RAIN
THREAT OF NEW FLASH FLOODING HAS DECREASED AND THE FLASH FLOOD
WATCH WILL BE CANCELLED. SOME RESIDUAL FLOODING IS STILL ONGOING
AND WILL BE COVERED WITH APPROPRIATE PRODUCTS FOR AWARENESS.

TXZ173-191>194-206>209-223>225-061100-
/O.CAN.KEWX.FF.A.0005.000000T0000Z-150506T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE-CALDWELL-
FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...NEW BRAUNFELS...SEGUIN...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETTSVILLE
457 AM CDT WED MAY 6 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. WHILE THE RISK FOR NEW RAINFALL ACCUMULATIONS
ADDING TO SATURATED SOILS WILL BE LOW...RIVERS AND LOCAL CREEKS
WILL REMAIN HIGH THROUGH THE NEXT 6 TO 12 HOURS FROM THE RAINFALL
THAT ALREADY OCCURRED. MOST LOCATIONS WILL NOT REACH FLOOD STAGE
BUT LOCALIZED AREAS AFFECTED BY THE HEAVIEST DOWNPOURS SHOULD
MAINTAIN CAUTION FOR PONDING OF WATER ON ROADS AND LOW LYING
AREAS.

$$

ALLEN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 5, 8:19 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 5, 8:19 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT TUE MAY 5 2015

.UPDATE... /LOCALLY HEAVY RAIN POSSIBLE E OF 281...N OF I-10/

A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE CONCENTRATING ALONG A
CONVEYOR BELT OF GULF MOISTURE FEEDING INTO THE SOUTHERN PART OF
AN UPPER LOW LIFTING NE INTO THE CENTRAL PLAINS. FINER RESOLUTION
MODELS HAVE SHOWN INCREASED RAINFALL INTENSITIES AND QPF OVER
SOUTH CENTRAL TX...WITH INITIAL SOLUTIONS WIDELY VARIED EARLY
TODAY...NOW CONVERGING INTO THE WEAK TRAINING ECHO PATTERN SEEN
THIS EVENING. FAVORABLE JET DYNAMICS WILL LIKELY CONCENTRATE
ACTIVITY ALONG AND EAST OF I-35 INTO LATE TONIGHT. POPS WERE
INCREASED OVER MAINLY THE EASTERN SECTIONS WITH LOCALLY HEAVY
RAINFALL MENTIONED. REST OF THE FORECAST LOOKS TO BE ON
TRACK...BUT MAY NEED TO MAKE A LATE EVENING ADJUSTMENT TO POPS
SHOULD THE TRAINING PATTERN SHIFT OR DIMININISH. RAINFALL AMOUNTS
OF 1 TO 3 INCHES ARE EXPECTED...WITH FLOODING THREATS CURRENTLY
EXPECTED TO BE TOO ISOLATED TO WARRANT A FFA.

&&

.PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/

UPDATE...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
SCATTERED CONVECTION CONTINUES ALONG AND EAST OF HIGHWAY 281 THIS
EVENING. WE HAVE INCLUDED -SHRA FOR THE NEXT FEW HOURS ALONG THE
I-35 CORRIDOR...THEN TEMPO GROUPS FOR TSRA BETWEEN 03Z-06Z. FOR
NOW...WE DID NOT INCLUDE A MENTION OF PRECIPITATION AT KDRT AS IT
APPEARS ACTIVITY WILL REMAIN ISOLATED. CIGS WILL DROP INTO IFR
OVERNIGHT AND REMAIN IFR THROUGH A GOOD PORTION OF WEDNESDAY
MORNING. DAYTIME HEATING AND MIXING WILL IMPROVE SKIES BACK TO VFR
AFTER 18Z.

PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 5 2015/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH
FROM THE FOUR CORNERS REGION TO THE BIG BEND WITH A RIDGE
EXTENDING FROM THE SOUTHEAST TO THE NORTHERN PLAINS. THE 250MB JET
WAS ACROSS NORTHERN MEXICO...BUT WAS LESS THAN 50 KTS. THE JET
MARKED THE BOUNDARY OF MOIST MID-LEVEL AIR TO THE SOUTH AND DRIER
AIR TO THE NORTH. AT THE SURFACE WINDS CONTINUED FROM THE
SOUTHEAST AND DEW POINT TEMPERATURES WERE FROM THE LOW TO UPPER
60S. THERE WAS A DRYLINE FROM CHILDRESS TO MARATHON. IN THE PRE-
FIRST PERIOD THIS AFTERNOON THUNDERSTORMS HAVE FORMED ALONG THE
DRYLINE AND ARE MOVING TOWARD THE EAST. SOME STORMS MAY MOVE INTO
OUR NORTHWESTERN COUNTIES. STORMS WILL BE MOVING INTO MOISTURE
RICH ENVIRONMENT AND FORECAST SOUNDINGS SHOW STEEP MID-LEVEL LAPSE
RATES. FORECAST CAPE IS 1500 TO 2000 J/KG. SOME STORMS COULD BE
STRONG TO SEVERE WITH LARGE HAIL THE MOST LIKELY THREAT.

DURING THE FIRST PERIOD STARTING THIS EVENING...THE FOUR CORNERS
TROUGH WILL MOVE TO THE NORTHEAST INTO THE CENTRAL PLAINS AND
FLATTEN AS IT MOVES INTO THE RIDGE. ANOTHER LOW WILL DIG SOUTHWARD
OVER THE WEST COAST. THIS WILL PRODUCE SOUTHWESTERLY FLOW OVER
TEXAS. THE LOW LEVELS WILL CHANGE VERY LITTLE WITH MOIST
SOUTHEASTERLY FLOW CONTINUING. THE DRYLINE WILL REMAIN OVER WEST
TEXAS AS THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. THE STRONG
MOIST FLOW WILL KEEP THE DRYLINE WEST OF OUR CWA. WE WILL HAVE
ANOTHER LOW CHANCE DAY FOR THUNDERSTORMS WITHOUT ANY STRONG
TRIGGER. WITH DEW POINT TEMPERATURES APPROACHING 70 THERE WILL BE
STRONG INSTABILITY AND ONLY A WEAK CAP. ANY STORMS THAT DO FORM
COULD BE STRONG TO SEVERE. SPC HAS THE WESTERN HALF OF OUR AREA IN
THE MARGINAL RISK FOR WEDNESDAY AFTERNOON AND EVENING.

LONG TERM (THURSDAY THROUGH TUESDAY)...
THE UPPER LEVEL LOW WILL CONTINUE SOUTHWARD OVER THE WEST COAST
THURSDAY. THIS FEATURE WILL BEGIN TO MOVE TO THE EAST FRIDAY AND
THEN TO THE NORTHEAST OVER THE WEEKEND. THE UPPER FLOW WILL REMAIN
SOUTHWESTERLY DURING THIS TIME FRAME. THE ONLY SURFACE FEATURE
WILL BE THE DRYLINE TO THE WEST AND THE LOW LEVEL FLOW WILL
CONTINUE TO BE FROM THE SOUTHEAST KEEPING IT THERE. THIS WILL MEAN
AN EXTENDED PERIOD OF LOW CHANCE POPS WITH A CONDITIONALLY
UNSTABLE ATMOSPHERE...BUT NOT TRIGGER FOR CONVECTION. INSTABILITY
WILL BE SUFFICIENT FOR STRONG STORMS THROUGH THIS PERIOD. MONDAY
AND MONDAY NIGHT A COLD FRONT WILL MOVE THROUGH THE REGION. THIS
MAY PROVIDE A BETTER FOCUS FOR STORMS OVER A WIDER AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  83  71  84  70 /  70  30  20  30  20
AUSTIN BERGSTROM INTL AIRPORT  70  83  71  84  71 /  70  30  20  30  20
NEW BRAUNFELS MUNI AIRPORT     69  83  71  84  71 /  70  30  20  30  20
BURNET MUNI AIRPORT            67  82  69  82  69 /  60  30  20  30  20
DEL RIO INTL AIRPORT           70  84  71  89  71 /  30  30  30  20  20
GEORGETOWN MUNI AIRPORT        69  82  70  83  69 /  70  30  20  30  20
HONDO MUNI AIRPORT             69  84  71  85  70 /  40  30  20  30  20
SAN MARCOS MUNI AIRPORT        69  83  71  84  70 /  70  30  20  30  20
LA GRANGE - FAYETTE REGIONAL   70  83  72  85  72 /  60  30  20  20  10
SAN ANTONIO INTL AIRPORT       69  84  71  84  71 /  50  30  20  30  20
STINSON MUNI AIRPORT           70  84  72  85  71 /  50  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 5, 8:28 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT TUE MAY 5 2015

TXZ171>173-183>194-202>209-217>225-228-070130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
828 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

LOCALIZED HEAVY RAINFALL IS POSSIBLE OVER EASTERN PORTIONS OF
SOUTH CENTRAL TEXAS THROUGH LATE TONIGHT. THERE IS ALSO A MARGINAL
RISK FOR SEVERE WEATHER ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH
THE REST OF THIS EVENING.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE GENERALLY ALONG AND EAST OF HIGHWAY 281. A FEW STORMS
COULD PRODUCE SOME HAIL GENERALLY BELOW ONE INCH AND WIND GUSTS
UP TO 50 MPH...BUT THE PRIMARY THREAT FOR THE REST OF TONIGHT WILL
BE FOR HEAVY DOWNPOURS OF 1 TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEST OF THE I 35
CORRIDOR WEDNESDAY AND THURSDAY.

A LINGERING UPPER LEVEL SYSTEM WILL CONTINUE A CHANCE FOR SHOWERS
AND POTENTIALLY STRONG TO SEVERE STORMS THROUGH THE WEEK. STORMS
ARE EXPECTED TO OCCUR MAINLY IN THE AFTERNOON AND EARLY EVENING
HOURS DURING PEAK HEATING OF THE DAY. THERE WILL CONTINUE TO BE A
LOW END CHANCE OF MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS
WITH ANY STORM DEVELOPMENT THAT OCCURS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE STORM OR FLASH
FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 5, 8:43 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      5 NNE CAMP MABRY        30.38N  97.74W
05/05/2015                   TRAVIS             TX   BROADCAST MEDIA

            NORTHBOUND 183 TO MOPAC NORTHBOUND AND SOUTHBOUND RAMPS
            ARE CLOSED DUE TO FLOODED ROADWAY

&&

EVENT NUMBER EWX1500303

SBS
Local storm report, May 5, 9:02 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      1 SSW MANSFIELD DAM     30.38N  97.91W
05/05/2015                   TRAVIS             TX   LAW ENFORCEMENT

            3500 BLOCK OF FRITZ HUGHES ROAD CLOSED DUE TO WATER
            OVER THE ROADWAY

&&

EVENT NUMBER EWX1500304

SBS
Local storm report, May 5, 9:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       BEE CAVE                30.31N  97.96W
05/05/2015  M3.00 INCH       TRAVIS             TX   PUBLIC

            RAIN TOTAL SO FAR THIS EVENING...STANDING WATER IN LOW
            AREAS

&&

EVENT NUMBER EWX1500305

SBS
Local storm report, May 5, 9:28 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
928 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      3 SSE ANDERSON MILL     30.41N  97.79W
05/05/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD
            SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY

&&

EVENT NUMBER EWX1500306

SBS
Local storm report, May 5, 9:45 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
945 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      5 NNE CAMP MABRY        30.38N  97.74W
05/05/2015                   TRAVIS             TX   BROADCAST MEDIA

            NORTHBOUND 183 TO MOPAC NORTHBOUND AND SOUTHBOUND RAMPS
            ARE CLOSED DUE TO FLOODED ROADWAY

0900 PM     FLASH FLOOD      1 SSW MANSFIELD DAM     30.38N  97.91W
05/05/2015                   TRAVIS             TX   LAW ENFORCEMENT

            3500 BLOCK OF FRITZ HUGHES ROAD CLOSED DUE TO WATER
            OVER THE ROADWAY

0920 PM     HEAVY RAIN       BEE CAVE                30.31N  97.96W
05/05/2015  M3.00 INCH       TRAVIS             TX   PUBLIC

            RAIN TOTAL SO FAR THIS EVENING...STANDING WATER IN LOW
            AREAS

0925 PM     FLASH FLOOD      3 SSE ANDERSON MILL     30.41N  97.79W
05/05/2015                   TRAVIS             TX   DEPT OF HIGHWAYS

            SEVERAL LOW WATER CROSSING LOCATIONS ALONG SPICEWOOD
            SPRINGS ROAD CLOSED DUE TO WATER OVER ROADWAY

&&

EVENT NUMBER EWX1500303 EWX1500304 EWX1500305 EWX1500306

SBS
Local storm report, May 5, 10:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLASH FLOOD      1 SW JOLLYVILLE         30.44N  97.76W
05/05/2015                   WILLIAMSON         TX   BROADCAST MEDIA

            WATER RESCUE REPORTED AT MCNEIL AND PECAN STREET IN
            NORTH AUSTIN...VEHICLE IN WATER WITH DRIVER INSIDE

&&

EVENT NUMBER EWX1500307

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:08 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Travis, Williamson3 hr
May 5, 8:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 8:59 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 5, 9:21 PM CDTFlash Flood WarningEWXTravis3 hr
May 5, 10:56 PM CDTFlash Flood WarningEWXTravis3 hr
May 6, 12:10 AM CDTFlash Flood WarningEWXBastrop, Travis110 min
May 6, 1:38 AM CDTSpecial Weather StatementEWXLee37 min
May 6, 1:55 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson3 hr
May 6, 2:15 AM CDTSpecial Weather StatementEWXLee30 min
May 6, 2:29 AM CDTSevere Thunderstorm WarningEWXLee31 min
May 6, 3:00 AM CDTSevere Thunderstorm WarningEWXLee60 min
May 6, 3:19 AM CDTAreal Flood WarningEWXTravis3 hr
May 6, 4:25 AM CDTFlash Flood WarningEWXBastrop, Lee, Williamson4 hr
May 6, 6:13 AM CDTAreal Flood AdvisoryEWXTravis2 hr
May 6, 8:04 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr

Nearby

Flash Flood Watches in Texas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.